MathSciNet Relay Station
MathSciNet bibliographic data
MR2532796 54H25 (47H10 54C60)
Ćirić, Ljubomir Multi-valued nonlinear contraction mappings. Nonlinear Anal. 71 (2009), no. 7-8, 2716–2723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement